D.P. Shahraki and B.B.Guzina (2021). Homogenization of the wave equation with non-uniformly oscillating coefficients

D.P. Shahraki and B.B.Guzina (2021). “Homogenization of the wave equation with non-uniformly oscillating coefficients”, arXiv

D.P. Shahraki and B.B. Guzina (2022). From d’Alembert to Bloch and back: A semi-analytical solution of 1D boundary value problems governed by the wave equation in periodic media, Int. J. Solids Struct., 234-5, 111239. 

D.P. Shahraki and B.B. Guzina (2022). “From d’Alembert to Bloch and back: A semi-analytical solution of 1D boundary value problems governed by the wave equation in periodic media”, Int. J. Solids Struct., 234-5, 111239.  Article

S. Meng, O. Oudghiri-Idrissi, and B.B. Guzina (2021). A convergent low-wavenumber, high-frequency homogenization of the wave equation in periodic media with a source term, Applicable Analysis

S. Meng, O. Oudghiri-Idrissi, and B.B. Guzina (2021). “A convergent low-wavenumber, high-frequency homogenization of the wave equation in periodic media with a source term”, Applicable Analysis, 100. Advance article

B.B. Guzina and M. Bonnet (2021). “Effective wave motion in periodic discontinua near spectral singularities at finite frequencies and wavenumbers”, Wave Motion

B.B. Guzina, and M. Bonnet (2021). “Effective wave motion in periodic discontinua near spectral singularities at finite frequencies and wavenumbers”,  Wave Motion, 103, 102729 (32pp). Article

O. Oudghiri-Idrissi, B.B. Guzina, and S. Meng (2021). “On the spectral asymptotics of waves in periodic media with Dirichlet or Neumann exclusions”, QJMAM

O. Oudghiri-Idrissi, B.B. Guzina, and S. Meng (2021). “On the spectral asymptotics of waves in periodic media with Dirichlet or Neumann exclusions”,  Quart. J. Mech. Appl. Math., 74, 173–221. Article

A.A.S. Amad, A.A. Novotny, and B.B. Guzina (2020). “On the full-waveform inversion of seismic moment tensors”. Int. J. Solids Struct.

A.A.S. Amad, A.A. Novotny, and B.B. Guzina (2020). “On the full-waveform inversion of seismic moment tensors”, Int. J. Solids Struct., 202, 717-728. Article

R. Cornaggia and B.B. Guzina (2020). “Second-order homogenization of boundary and transmission conditions for one-dimensional waves in periodic media”, Int. J. Solids Struct.

R. Cornaggia and B.B. Guzina (2020). “Second-order homogenization of boundary and transmission conditions for one-dimensional waves in periodic media”, Int. J. Solids Struct., 1889, 88-102. Article

D.P. Shahraki et al. (2020). “C-elastography: in vitro feasibility phantom study”, Ultras. Med. Biol.

D.P. Shahraki, V. Kumar, S. Ghavami, M.W. Urban, A. Alizad, B.B. Guzina, and M. Fatemi (2020). “C-elastography: in vitro feasibility phantom study”, Ultras. Med. Biol., 46, 1738-54. Article

T.P. Ngyen and B.B. Guzina (2019). “Generalized Linear Sampling Method for the inverse elastic scattering of fractures in finite bodies”, Inverse Problems, 35, 104002 (16pp).

T.P. Ngyen and B.B. Guzina (2019). “Generalized Linear Sampling Method for the inverse elastic scattering of fractures in finite bodies”, Inverse Problems, 35, 104002 (16pp). Article

F. Cakoni, B.B. Guzina, S. Moskow, and T. Pangburn (2019). “Scattering by a bounded highly oscillating periodic medium and the effect of boundary correctors”, SIAM J. Appl. Math., 79, 1448-1474.

F. Cakoni, B.B. Guzina, S. Moskow, and T. Pangburn (2019). “Scattering by a bounded highly oscillating periodic medium and the effect of boundary correctors”, SIAM J. Appl. Math., 79, 1448–1474. Article